Quasivarieties of unars
Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 7-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_1_a1,
author = {V. K. Kartashov},
title = {Quasivarieties of unars},
journal = {Matemati\v{c}eskie zametki},
pages = {7--20},
year = {1980},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a1/}
}
V. K. Kartashov. Quasivarieties of unars. Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 7-20. http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a1/